# SDR ASOA2015102513973

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED IN SEVERAL AREAS FROM BS 785.15 - 847.   FOUND OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A01 AND AMM 53-00-49-400-801-A01.
